# SDR T6FA2013061212001

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N725BH
- Make and model: Lear 45LEAR
- Aircraft serial: 452101
- Aircraft time: 957 hours, 720 cycles
- Engine: Garrtt TFE731*
- Engine time: 957 hours, 720 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 081405700080
- Condition: Failed
- Location: Lt Engine Oil
- Part time: 957 hours, 720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT ENGINE SHUTDOWN AT 41K FEET.   PILOT NOTICED LEFT ENGINE OIL PRESSURE DROPPED INTO YELLOW AND RED.  COMPLIED WITH MANUAL REQUIREMENTS AND SHUTDOWN ENGINE AND LANDED.    REPLACED THE LT ENGINE OIL PUMP AND ACFT APPROVED FOR RETURNED TO SERVICE.
